Connect with others who understand.

sign up log in
About myPHteam

Spent Some Time Outside This Morning Working Came In Started Not Feeling Well.

Spent Some Time Outside This Morning Working Came In Started Not Feeling Well.

Went and took a nap woke up feeling awful my right eye is soar and is draining. And wobbly on my feet with a headache. Any ideas? I am already taking musinex and benadryl, took some dayquil but still feel awful and the elaphant has come to visit and has not moved even though I told him he was heavy. Lol

A myPHteam Member said:

Benadryl alone would make you wobbly but Dayquil would be the elephant on your chest by limiting the muscle strength to breathe air into your lungs.You need to be more careful on mixing meds when you are ill. You can suppress your breathing enough to stop it completely. A lot of people take to many meds and mix them and never wake up. Be Careful! Judy

posted 12 months ago
A myPHteam Member said:

Are u on oxygen if so try your oxygen sometime when I have a headache I put my oxygen on and lay in a dark room and relax

posted about 1 year ago
A myPHteam Member said:

To hot to be outside n to much to do without resting.

posted 8 months ago
A myPHteam Member said:

It's called a med for another med.

posted 9 months ago
A myPHteam Member said:

The meds you are taking will dry up your sinuses where a sinus rinse is more effective usually. Ask your Doc.

posted 10 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in